Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Post injection pain after steroid injection lasting over 3 weeks

Post injection pain after steroid injection lasting over 3 weeks but the pain is slightly lower than injection site (glute muscle lower as in when standing and measure maybe an inch down) Is this bad? Never happened before but there's zero signs of infection and it feels like muscle pain but only when I suddenly change my position like sitting to standing where as if i've been standing all day there is no pain only on sudden glute muscle change
Tue, 6 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

since an Epidural steroid injection. 2 weeks ago I ve felt weak, dizzy at times and my BP was 105 over 65 This morning lower than usual for me since I have HBP. Also, immediately after injection I felt weak and a little dizzy. I forgot to mention headaches (not severe, but continuous since). I ve even had pain where there wasn t before! Thank you for you input.

doctor1 MD

Hi, I am 28 years old, 5 ft 2, and weigh about 200 pounds. I went to my local urgent care last night with a sinus infection, and they gave me two shots: a steroid in one hip, and an antibiotic in the other. I have not been able to sleep tonight due to the fact that the side where the steroid was injected is so sore that I can t put any weight on it, and this is the side I prefer to sleep on. Is it normal to feel this kind of pain after that type of injection? I have had these before and don t remember this much discomfort after the fact.

doctor1 MD

I have some growth behind the neck which are very irritating and sometimes they bleed or produce puss.I have been to the clinic and I am on Tricort40 injection once in three weeks. Is Tricort a steroid and how harmful is it to me?I have a sharp internal pain bellow my left breast bone. what do i do? Age 37 and height 1.7m Regards

Loading Online Doctors....